# SDR ASOA2018051825130

- Difficulty date: May 12, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 36,242 hours, 27,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6705300545
- Condition: Chafed
- Location: Bs 977-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER BETWEEN BS 977 AND 985,  STRINGER 27 EXTERIOR BELLY SKIN IS CHAFED 1.5''X.125''X.006''D.    REPAIRED THE DOUBLER IAW ECTC REO 670-53-00-545, REV 0.
